Hail, Bowie
- When
- April 11, 10:00 AM CST
- Where
- Bowie County, 2.01 mi S of Malta
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.451, -94.522
Penny size hail reported 5 miles southeast of DeKalb.
An outflow boundary from showers and thunderstorms that developed over Southwest Oklahoma during the evening and overnight hours on April 10th became stationary over Northern McCurtain County Oklahoma into the adjacent sections of Western Arkansas during the early morning hours of April 11th. This boundary focused scattered shower and thunderstorm development through the morning of the 11th,…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
An outflow boundary from showers and thunderstorms that developed over Southwest Oklahoma during the evening and overnight hours on April 10th became stationary over Northern McCurtain County Oklahoma into the adjacent sections of Western Arkansas during the early morning hours of April 11th. This boundary focused scattered shower and thunderstorm development through the morning of the 11th, with large scale forcing enhanced especially during the afternoon and evening hours as a weak upper level trough traversed the Red River Valley of Southern Oklahoma/North Texas into Southwest Arkansas. Afternoon heating and cooling temperatures aloft ahead of this disturbance contributed to moderate instability developing especially over Southeast Oklahoma, Northeast Texas, and portions of Southwest Arkansas, contributing to the development of several severe thunderstorms over these areas. Damaging winds were the primary severe weather mode over Southwest Arkansas, with numerous trees and power lines downed especially across the south side of Texarkana Texas and Arkansas. Several other supercell thunderstorms developed over the north side of the DFW Metroplex near and south of a cold front, and moved east southeast into Northeast Texas during the late afternoon and evening hours. These storms were prolific hail producers, with numerous reports of quarter to golfball size hail, with even larger stones to the size of baseballs and larger over Wood and Upshur Counties. The storms weakened during the late evening hours as the instability diminished.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 11, 9:29 AM CST, 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CDT MON APR 11 2016 .DISCUSSION... ONGOING CONVECTION EXPECTED TO CONTINUE AND BECOME MORE WIDESPREAD ACROSS THE REGION TODAY...AS A SHORTWAVE AND ITS ASSOCIATED SFC BOUNDARIES MOVE EWD. SEVERE STORMS ARE LIKELY AS THE DAY GOES ON...AND SPC HAS UPGRADED THE RISK TO ENHANCED FOR OUR ENTIRE CWA. AS FAR AS THE GRIDS ARE CONCERNED...ONLY A FEW MINOR ADJUSTMENTS TO POPS FOR THIS AFTERNOON...MAINLY TO RAISE OVER OUR EXTREME NRN AND SRN AREAS. CONTINUED ONGOING SVR WORDING FOR ALL AREAS. OTHERWISE...NO OTHER CHANGES APPEAR NECESSARY ATTM. /12/ && .PREV DISCUSSION... /ISSUED 702 AM CDT MON APR 11 2016/ AVIATION... LOW MVFR/IFR CIGS HAVE DEVELOPED ACROSS MUCH OF THE REGION THIS MORNING...AND WILL PERSIST THROUGH THE MORNING WITH ONLY SLOW IMPROVEMENT EXPECTED THIS AFTERNOON. SCT -SHRA WITH ISOLATED -TSRA HAVE ALSO DEVELOPED ACROSS NE TX/EXTREME NRN LA/SW AR/SE OK...AND SHOULD CONTINUE THROUGH THE AFTERNOON...WITH ADDITIONAL DEVELOPMENT EXPECTED FARTHER S ACROSS DEEP E TX/NCNTRL LA. AN OUTFLOW BNDRY FROM AN EARLIER CONVECTIVE COMPLEX HAS BECOME STATIONARY JUST N OF THE RED RIVER OF SRN OK INTO SE OK/WRN AR...AND WILL BE THE FOCUS FOR ADDITIONAL SCT CONVECTION LATER TODAY AHEAD OF A SHORTWAVE THAT WILL APPROACH THESE AREAS FROM THE W LATER TODAY. HAVE INSERTED VCSH FOR MOST TERMINALS THIS MORNING TO ACCOUNT FOR THE ONGOING DEVELOPMENT...AND HAVE DELAYED VCTS MENTION UNTIL MIDDAY/AFTERNOON ONCE BETTER HEATING/DESTABILIZATION IS REALIZED. HOWEVER...ADDITIONAL AMENDMENTS WILL BE NECESSARY ONCE CONVECTIVE TRENDS ARE BETTER DETERMINED. WHILE VFR CONDITIONS MAY RETURN LATER THIS AFTERNOON OVER E TX/N LA...MVFR CIGS SHOULD RETURN THIS EVENING AS THE CONVECTION ALONG A COLD FRONT BEGINS TO SHIFT SSE TO THE I-20 CORRIDOR BY 06Z...WITH CIGS BECOMING IFR WITH THE FROPA. THE CONVECTION SHOULD FINALLY DIMINISH LATE TONIGHT AS THE SHORTWAVE EXITS THE REGION AND THE AIR MASS STABILIZES. SHOULD SEE SOME SLOW IMPROVEMENTS TO CIGS FROM N TO S BY/JUST AFTER 12Z TUESDAY. S WINDS 10-15KTS WITH GUSTS TO 20KTS BY AFTERNOON OVER E TX/N LA...SHOULD DIMINISH AFTER 00Z AND BECOME NNE 7-11KTS WITH THE FROPA LATE TONIGHT. /15/ PREV DISCUSSION... /ISSUED 518 AM CDT MON APR 11 2016/ DISCUSSION... SCATTERED SHOWERS WITH ISOLATED THUNDER IN SE OK NEAR VALIANT MOVING ENE AROUND 40 MPH AND ON THE LA/AR STATE LINE NEAR HAYNESVILLE MOVING NE AT 50 MPH. A NICE BOUNDARY IS DRAPED NW OF THE I-30 CORRIDOR. A NEW CLUSTER OF THUNDERSTORMS IS INCREASING IN COVERAGE AND INTENSITY OVER N TX S OF WICHITA FALLS AND SHOULD RIDE ALONG THE OUTFLOW BOUNDARY FROM LAST NIGHT/S CONVECTION. THE SURFACE COLD FRONT IS PUSHING INTO THE PANHANDLES NOW AND WILL SLOW MOVE IN OUR DIRECTION. THE WINDS IN THE FORECAST PERHAPS BETTER DEPICT A BACK DOOR PUSH FOR THE COOLER AIR AS THE CENTER OF THE HIGH KEEPS TO THE MIDWEST U.S. THE SPC HAS EXPANDED THE DAY ONE FOR A LARGER AREA OF OUR CWA NOW INCLUDED IN THE ENHANCED RISK WITH MUCH OF THE MID SOUTH IN A LARGE SLIGHT RISK AREA THROUGH THIS TIME TOMORROW MORNING. WE WILL SEE WHAT THE NEXT UPDATE BRINGS AROUND VALID TIME. THE MODELS HAVE SOME DECENT CAPE WITH STEEP LAPSE RATES THIS AFTERNOON. OUR FORECAST WET BULB ZEROS HEIGHTS ARE BELOW 10KFT AND VERY LARGE TO LARGE HAIL WILL BE LIKELY IN THE AFTERNOON PUSH INTO THE EVENING HOURS. DAMAGING WINDS AND STILL A BRIEF TORNADIC WINDOW STILL ALL LOOM DEPENDING ON HOW THE EVOLUTION OF TS ACTIVITY DEVELOPS. SEVERE WORDING HAS BEEN ADDED TO OUR LIKELY/DEFINITE ZONE GROUPINGS FROM 18-06Z. WE WILL BE DOING AN 18Z SOUNDING LATER TODAY TO SEE HOW THINGS ARE PANNING OUT WITH HEATING WELL UNDERWAY. WE ARE ALREADY WARMER THAN GUIDANCE AND NOT WARM ENOUGH IF WE CAN BREAK OUT WITH SOME PERIODS OF SUN. THE WPC QPF IS STILL ABOUT THE SAME WITH A HALF TO INCH OF RAINFALL FOR OUR WEST WITH ONE TO TWO INCH AMOUNTS WIDESPREAD AND STILL SOME HIGHER TWO INCH AMOUNTS IN SE AR. THE CONVECTIVE NATURE COULD MAKE FOR FEAST OR FAMINE IN BACKYARD BUCKETS. THE COLD FRONT WILL SLOWLY FILTER IN SOUTH OF I-20 BY THIS TIME TUESDAY. THE GFS IS DOING A FAIR JOB SHOWING THE SURFACE LOW MOVING EAST WITH A TRAILING INVERTED TROUGH LAGGING BEHIND. SO THE SLOWER MOVEMENT OF THE BOUNDARY WILL HELP TO REFOCUS QPF DURING THE OVERNIGHT WITH STILL LOTS OF ENERGY ALOFT AND BOUNDARY INTERACTIONS ADDING TO DEVELOPMENT AS WELL. HOPEFULLY WE CAN SOME HOW ALL GET A GOOD WASH DOWN NOW THAT THE SPRING POLLEN PUSH IS WINDING DOWN. THE REMAINDER OF THE FORECAST IS PRETTY MUCH IN TACK WITH SOME MIDWEEK QPF AND SLIGHTLY COOLER TEMPERATURES. THE OUTLOOK FOR MUCH MORE APRIL SHOWERS AND NEEDED RAINFALL IS SHAPING FOR US BY THE MIDDLE OF NEXT WEEK WITH A MOIST SOUTHWEST FLOW AS A SLOW MOVING CLOSED LOW DRIFTS ACROSS THE PLAINS. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 81 60 69 52 / 80 60 10 20 MLU 78 58 68 51 / 80 80 20 20 DEQ 77 53 67 46 / 80 80 0 10 TXK 79 53 67 48 / 80 60 10 20 ELD 76 52 66 47 / 80 80 10 10 TYR 82 58 69 52 / 60 20 10 20 GGG 82 59 69 51 / 70 40 10 20 LFK 82 65 75 55 / 80 40 20 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1040 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY. 12
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 AM CDT MON APR 11 2016
OKZ077-111330-
MCCURTAIN OK-
751 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AND NORTHERN MCCURTAIN
COUNTY UNTIL 830 AM CDT...
AT 750 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
BETWEEN FORT TOWSON AND SOBOL...OR 18 MILES EAST OF HUGO...MOVING
NORTHEAST AT 60 MPH.
PENNY TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AS IT
MOVES OVER PINE CREEK LAKE DURING THE NEXT FEW MINUTES.
LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...VALLIANT...RUFE...RINGOLD...MOUNT HERMAN...SLIM...HOCHATOWN...
WATSON...BETHEL...GLOVER...SHERWOOD AND SMITHVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3450 9455 3414 9448 3398 9516 3411 9516
3424 9515 3425 9505 3429 9505
TIME...MOT...LOC 1249Z 245DEG 55KT 3411 9521
15SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT MON APR 11 2016
ARZ051-111430-
HOWARD AR-
903 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD COUNTY UNTIL
930 AM CDT...
AT 902 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTLEY...OR 9 MILES NORTHWEST OF UMPIRE...MOVING EAST AT 60 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3435 9394 3429 9394 3424 9424 3427 9424
3427 9426 3435 9426
TIME...MOT...LOC 1402Z 249DEG 50KT 3434 9420
05SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
922 AM CDT MON APR 11 2016
OKZ077-111515-
MCCURTAIN OK-
922 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
1015 AM CDT...
AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF CLOUDY...OR 29 MILES NORTHEAST OF HUGO...MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...VALLIANT...RUFE...RINGOLD...MOUNT HERMAN...PLUNKETVILLE...
SLIM...HOCHATOWN...WATSON...BETHEL...GLOVER...SHERWOOD AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3419 9447 3399 9514 3402 9516 3424 9515
3425 9505 3432 9504 3451 9467 3451 9446
TIME...MOT...LOC 1422Z 244DEG 41KT 3418 9503
05SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT MON APR 11 2016
ARZ050-051-111600-
HOWARD AR-SEVIER AR-
1014 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD AND NORTHERN
SEVIER COUNTIES UNTIL 1100 AM CDT...
AT 1013 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF DE QUEEN...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DE QUEEN...DIERKS...UMPIRE...GILLHAM...CORINTH...CENTER POINT...WEST LINE...
GENEVA...LEBANON...MUDDY FORK...BURG AND PROVO.
LAT...LON 3427 9394 3426 9392 3419 9392 3418 9382
3404 9383 3395 9448 3418 9446 3419 9442
3419 9425 3424 9424 3433 9394
TIME...MOT...LOC 1513Z 240DEG 49KT 3411 9449
WCMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 OKZ077-TXZ096-097-109-111-111615- MCCURTAIN OK-RED RIVER TX-TITUS TX-MORRIS TX-BOWIE TX- 1040 AM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCCURTAIN... SOUTHEASTERN RED RIVER...NORTHWESTERN MORRIS...NORTHERN TITUS AND WESTERN BOWIE COUNTIES UNTIL 1115 AM CDT... AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILKERSON...OR NEAR BOXELDER...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW BOSTON...BOXELDER...DE KALB...US 259 AND I 30 INTERSECTION...DALBY SPRINGS...WILKERSON...TALCO...AVERY...ANNONA...CUTHAND...HARRIS...ENGLISH... LYDIA...HARTS BLUFF...ALMONT...GOODLAKE AND BEAVERDAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3380 9471 3341 9438 3320 9498 3344 9516 TIME...MOT...LOC 1539Z 239DEG 49KT 3341 9497 05
The Shreveport radar (KSHV), 128 km away, was scanning. The volume nearest the first event began at 15:57 UTC.
26 hail, 5 thunderstorm wind. Local standard time, as filed.
Penny size hail reported 5 miles southeast of DeKalb.
Dime to nickel size hail fell in Texarkana.
Nickel size hail fell at the intersection of Summerhill Road and Moores Lane in Texarkana.
Numerous trees and power lines were downed in Liberty-Eylau.
A photo was posted on the KLTV Facebook page of golfball size hail that fell near Lake Winnsboro.
A photo was posted on the KLTV Facebook page of large hail estimated to be between 2 and 2 1/2 inches in diameter that fell in Winnsboro.
A photo was posted on the KLTV Facebook page of ping pong ball size hail that fell in the Scroggins community.
A photo was posted to the KLTV Facebook page of baseball size hail that fell in the East Point community.
A photo was posted to the KLTV Facebook page of 2 inch diameter hail that fell in the Stout community.
Golfball size hail was reported in the Newsome community.
Large hail between two and three inches in diameter fell in the Pineview community near the Wood, Camp, and Upshur County line.
A picture was posted to the KLTV Facebook page of large hail that was measured to be three and a half inches in diameter that fell in the Simpsonville community in Northwest Upshur County.
A photo was posted to the KLTV Facebook page of golfball size hail that fell in the Grice community.
Baseball size hail fell at Union Hill High School just west of Bettie.
A photo was posted to the KLTV Facebook page of large hail that was measured to be tennis ball size that fell near the Bettie community in Northern Upshur County.
A photo was posted to the KLTV Facebook page of large hail estimated to be the size of golfballs that fell in Gilmer.
Strong winds blew a large tree down behind a home in Gilmer.
A photo was posted on the KLTV Facebook page of golfball size hail that fell in the Diana community.
Trees down along Farm to Market Road 2208.
A photo was posted on the KLTV Facebook page of golfball size hail that fell in Alba.
A photo was posted to the KLTV Facebook page of half dollar size hail that fell in the Golden community.
A photo was posted to the KLTV Facebook page of quarter size hail that fell near Lake Holbrook.
Quarter size hail fell northeast of Marshall.
A photo was posted to the KLTV Facebook page of penny to nickel size hail that fell at the UT Health Science Center near Tyler.
A photo was posted to the KLTV Facebook page of ping pong ball size hail that fell in Winona.
A photo was posted to the KLTV Facebook page of quarter size hail that fell in the Flint/Gresham areas.
A photo was posted to the KLTV Facebook page of quarter size hail that fell in Noonday.
Dime to nickel size hail fell about 5 miles south of Tyler.
Nickel size hail fell in Henderson.
Tree down across the 10000 block of Farm to Market Road 2011 in Northern Rusk County.
Tree down across Farm to Market Road 1798 in the Pine Hill community near the Rusk/Panola County line.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2016Every state in 2016This day in weather historyWarnings in Texas, April 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 619901, 619903, 619906, 619905, 619907, 619908, 619909, 619911, 619914, 619915, 619917, 619923, 619925, 619945, 619927, 619929, 619930, 619931, 619932, 619933, 619934, 619935, 619936, 619937, 619938, 619939, 619940, 619941, 619942, 619943, 619944.